# SDR YENA2022080800762

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION “CPCP FINDING”: CORROSION LOCATED ON SPLICE STRG 21L AND BETWEEN FR 88/89 INTERNAL STRUCTURE CF III; IN COMPLEMENT WIP # 14. A NEW SPLICE WAS INSTALLED ON STRG 21LH AND BETWEEN FR 88/89 INTERNAL STRUCTURE CF III PER EMB 190 SRM 53-23-03, REP 51, PAR 5(O) TO 5(- S).ACC BY # 200802267, INSP BY # 200002656. (CONSIDERED A MAJOR REPAIR)
